The rational solutions of the diophantine equation

J. W. S. Cassels Trinity College, Cambridge

TBD mathscidoc:1701.33995

Acta Mathematica, 82, (1), 243-273, 1950.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{j.1950the,
  title={The rational solutions of the diophantine equation},
  author={J. W. S. Cassels},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127435790704},
  booktitle={Acta Mathematica},
  volume={82},
  number={1},
  pages={243-273},
  year={1950},
}
J. W. S. Cassels. The rational solutions of the diophantine equation. 1950. Vol. 82. In Acta Mathematica. pp.243-273. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127435790704.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved